# SDR DHL2006760520

- Difficulty date: February 18, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 SLAT INBD HOOK CUTOUT IS CRACKED AT TOP OUTBD CORNER WING STA 390, NDT CONFIRMED).  CUT OUT EXISTING FILLER STRIP TO ALLOW REPAIR FAB PLATE FROM P/N 301 1/2 HARD .025 PO #9002473 DIM 7" BY 5 1/4" FILLER FROM P/N 301 1/2 HARD .032 PO NR 9002473 DIM 7" BY 2 1/4" AND BACKING STRAP FROM P/N 2024 T3 .063 (2 EACH) PO #53125 DIM 1" X 3" IAW B727 SRM 57-30-4 FIG 9.  STOP DRILLED AT END OF CRACK .250 DIA IAW B727 SRM 57-30-4 FIG 9 ACCOMPLISHED 727 HFEC INSPECTION 51-00-00 FIG 23 END 23 OF CRACK FOUND INSTALLED REPAIR PARTS IAW B727 SRM 57-30-4 FIG 9.  THIS REPAIR IS A CATEGORY A.
